# SDR HNAA0800092

- Difficulty date: February 15, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 39,864 hours, 43,898 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 3031174001
- Part serial: MX605142D
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 39,864 hours, 43,898 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ALL GEAR DOOR AMBER LIGHTS AND NR 2 HYD ISO VALVE CAUTION LIGHT ILLUMINATED.  HYDRAULIC QUANTITY AND PRESSURE WERE NORMAL.  THE GEAR DID NOT EXTEND WHEN GEAR HANDLE WAS SELECTED DOWN.  CREW PERFORMED ALTERNATE EXTENSION.  REPLACED NR 2 HYDRAULIC SYSTEM RESERVOIR AND ISOLATION SWITCH.
